# SDR AALA201611299009

- Difficulty date: November 25, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 20,150 hours, 16,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE LOW PSI. ACCOMPLISHED R2 DOOR ASSIST BOTTLE SERVICING IAW AMM 52-4251-200-802-A GOOD TO CONTINUE SERVICE. NO LEAKS FOUND. THE AIRCRAFT WAS NOT GROUNDED.
